From Elsinore, Utah, USA:
My daughter has type 1 diabetes and, for the past week, she has been going low at bedtime. She eats enough for dinner. If I change her insulin, then she is high at bedtime. What do I do to help her stay normal?
It sounds like you're making all of the correct choices, but haven't had the results you're looking for. You may wish to consult with your diabetes team when the choices you are making don't have the intended results. There may be a new type of insulin or a new strategy for making dose adjustments that they want to review with you.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.